... state from my doctor. I have decided to taper off this stuff and am down from 300 to 100 mg a day and was going to keep withdrawing before coming ill with a flu like virus
I do not know why ou had flu like symtoms but I also do not know how rapidly ou decreased from 300mg to 100mg Perhaps ou need to withdraw from trazodone more slowly..I know this is not the direct answer ou seek
but I have a special place in m heart for trazodone first antidepressant I was put on..not great for depression but a great chill pill better than buspar,and great for sleep used to take 150mg a night and woke up feeling sluggish still take 50 mg at bedtime
As long as you taper slow and I mean slow you should be ok. If you taper to fast depending on your metabolism you will have nasty withdrawals. I would look for another primary care doctor soon. Just treat your symptoms as you go.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2013 • 4 answers
Trazodone - I took 100 mg of trazadone last night and it did not help me sleep at all... in fact, I?
Updated 12 Apr 2018 • 6 answers
Updated 11 Jul 2018 • 5 answers
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Updated 19 Jan 2015 • 4 answers
Updated 4 Feb 2015 • 3 answers